MathSciNet Relay Station
MathSciNet bibliographic data
MR2198219 (2006j:53099) 53C44 (35K15 35K55)
Tsai, Dong-Ho Asymptotic closeness to limiting shapes for expanding embedded plane curves. Invent. Math. 162 (2005), no. 3, 473–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement